# SDR ASAA2013111296393

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,007 hours, 7,294 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE PLATFORMS FOUND WITH SEAL DAMAGE DURING ABRADABLE SHROUD REPAIR.  ACFT GROUNDED.  REPLACED ALL FAN BLADE PLATFORMS IAW T/C 78472002.  PERFORMED VIBRATION SURVEY TEST 7 IAW MM 71-00-00-700-814-F00.  NO DEFECTS NOTED.
